TheCattleSite.com - news, features, articles and disease information for the cattle industry


Go Back   TheCattleSite Discussion Forum > Beef Cattle Health/Welfare
User Name
Password
FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Search this Thread Display Modes
  #1  
Unread May 23rd, 2014, 03:19
beefalo117 beefalo117 is offline
Junior Member
 
Join Date: May 2014
Posts: 1
Default Subcutaneous Injections

Does anyone know about subcutaneous antibiotic injections?

Today was my first subcutaneous injection given to my heifer. She has a very bad case of scours. I was trying to let nature take its course with plenty of electrolytes to supplement but she started loosing weight in the process. So I opted for a broad spectrum antibiotic that was suited to treat for scours caused by coli bacteria.

However, when I attempted to administer the shot she appeared irritated, so I moved to the opposite side of her neck and successfully gave the shot without irritation or discomfort. When I felt the first injection site I felt what seemed to be tiny bubbles just below the skin in the area of the injection.

Is this okay? Will it go away with time? And if it is not okay, what do I do about it?

Any advice is welcome. Thanks
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT. The time now is 22:53.


The Essential Guide to Meat - Old Pond Publishing

Our Sponsors

Partners


Seasonal Picks

So You Want to Be a Vet - 5m Books